Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fungal infection on the penis post intercourse - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2379 Questions
Doctor :   Hi
User :   Hello doctor
Doctor :   How can I help you
User :   What is your speciality?
Doctor :   I am a General Practitioner
User :   I did have some Fungus problem in my penis 2 years ago
Doctor :   ok.
User :   I have consulted in xxxxx hospital and
User :   the dermatologist has suggested "Exebute-S" cream and Fluconzule-150 mg tablet.
User :   No sooner I had applied ointment for 3 days , than the Funus has disappeared.
User :   And it has disappeared since then.
Doctor :   For Administrative and health purposes, Please provide these details -Age: Occupation: Location: Marital Status: Dependents: Yes/No
User :   33, Bangalore, Married , no
User :   I got married last month.
Doctor :   Do you have any Medical illnes like Diabetes or Immune deficiency..
User :   And whenever I do invlove in intercourse I get the problem agaain.
User :   Apparently the "Exebute-S" is not available in the market. and I apply the Candid cream
Doctor :   Like you get the Fungal Growth When ever you indulge in Sex
User :   But it provided olny thr temorary relief.
User :   thats right.
User :   No I don't have the Diabetic problem.
Doctor :   Do you clean your Penis every time after SEX and While taking a bath..
User :   I am not sure about the Immune issues.
Doctor :   Have you checked that for Diabetes..
User :   Yes I do.
User :   Yes , even last year.
Doctor :   ok..
User :   What is the compatible medicine for "Exebute-S" ?
Doctor :   Butenafine
User :   Just curious..
Doctor :   Yes.
User :   How does the Candid/ Exebute-S is different?
Doctor :   the constituents are different
Doctor :   Both are Anti Fungal though..
User :   Beecause the latter proved the lon-term relief.
User :   Is the "Butenafine " is available in all medical stores?
Doctor :   Candid is only Clotrimazole..
User :   Is there any side effect?
User :   Thats true.
Doctor :   But Butenafine is A Highr antifungal agent..
Doctor :   that is the Generic name that i have mentioned and if you have any brand it will helpyou in that case..
Doctor :   Please fill this feed back form that i send, and do inform me when done.
User :   Sorry i missed the last point.
User :   I have filled it.
Doctor :   It is the Generic name (that's the name of the Medicine not the Brand name or company name.)
User :   like "Clotrimazole?
Doctor :   that is Candid..
Doctor :   and the lower strength one.. though it should have been effective in your case but
User :   Doctor, if it all I go to the medical shop, which medicine should I ask for?
Doctor :   Butenafine
User :   Should I take any medicine internally/ tables?
Doctor :   Multi vitamins Like Bocosules will help you..
User :   ok.
User :   Becazules-Z ?
Doctor :   Yes.
User :   I have taken it in last October..
Doctor :   that has additional Zinc hats why the Z.
User :   Is there any harm in taking those two times in a year ?
Doctor :   None at all..
Doctor :   Is there any thing else that I could help you with?
User :   My wife produces a liquid with some "white/ yelloish" content during the intercourse ..
User :   Is that cause the fungi on me?
User :   What is that "white" color stuff.. Is that common?
Doctor :   Yes in that case the treatnent needs to be her also..
User :   It is not as trsaprent as the our "lubricated" stuff.
User :   not transparent.
Doctor :   Since she will also be harboring the agent that is causing the fungus in you
User :   She says some time she has the "white discharge" problem..
User :   Is the issue because of that?
Doctor :   Yes certainly it will be essential if you take the treatment and also along with your Wife..
Doctor :   since either of the two havin can spread it to teh other..
User :   Does she can also apply "Butenafine" ?
Doctor :   No in her case she would need Tablets as well
Doctor :   and this cream will not be suffecient and should not be applied..
User :   Is there any harm in applying this cream?
Doctor :   Mild burning sensation at the site of application.is noted when you apply to the Mucosa..
Doctor :   that is if she applies to the Genitals..
User :   What is the last term?
Doctor :   Sexual organs..
User :   ok. so better she don't apply?
Doctor :   Yes it would be better if you both get to the Gynecologist and at the same time take treatment..
Doctor :   togather..
User :   OK.
Doctor :   Thanks for Consulting Health care Magic. IF you find this service helpful please refer your friends and family members.

Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor